# SDR AALA20130313018

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 103,044 hours, 17,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 11G INOPERATIVE.  CLEANED SOCKET AND REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT ROW 11G.  OPS CHECK NORMAL.
